Opuscula Mathematica
Opuscula Math. 37, no. 6 (), 779-794
Opuscula Mathematica

On the Steklov problem involving the p(x)-Laplacian with indefinite weight

Abstract. Under suitable assumptions, we study the existence of a weak nontrivial solution for the following Steklov problem involving the \(p(x)\)-Laplacian \[\begin{cases}\Delta_{p(x)}u=a(x)|u|^{p(x)-2}u \quad \text{in }\Omega, \\ |\nabla u|^{p(x)-2}\frac{\partial u}{\partial \nu}=\lambda V(x)|u|^{q(x)-2}u \quad \text{on }\partial \Omega.\end{cases}\] Our approach is based on min-max method and Ekeland's variational principle.
Keywords: \(p(x)\)-Laplace operator, Steklov problem, variable exponent Sobolev spaces, variational methods, Ekeland's variational principle.
Mathematics Subject Classification: 35J48, 35J66.
Cite this article as:
Khaled Ben Ali, Abdeljabbar Ghanmi, Khaled Kefi, On the Steklov problem involving the p(x)-Laplacian with indefinite weight, Opuscula Math. 37, no. 6 (2017), 779-794, http://dx.doi.org/10.7494/OpMath.2017.37.6.779
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.